Mixed covariant derivative and conjugate connections

Jacek Gancarzewicz

Annales Polonici Mathematici (1976)

  • Volume: 32, Issue: 3, page 235-271
  • ISSN: 0066-2216

How to cite


Jacek Gancarzewicz. "Mixed covariant derivative and conjugate connections." Annales Polonici Mathematici 32.3 (1976): 235-271. <http://eudml.org/doc/264797>.

author = {Jacek Gancarzewicz},
journal = {Annales Polonici Mathematici},
language = {eng},
number = {3},
pages = {235-271},
title = {Mixed covariant derivative and conjugate connections},
url = {http://eudml.org/doc/264797},
volume = {32},
year = {1976},

AU - Jacek Gancarzewicz
TI - Mixed covariant derivative and conjugate connections
JO - Annales Polonici Mathematici
PY - 1976
VL - 32
IS - 3
SP - 235
EP - 271
LA - eng
UR - http://eudml.org/doc/264797
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.